Discussion board on propranolol

Anonymous
timer Asked: Jul 3rd, 2018
account_balance_wallet $15

Question description

You are working as a nurse on the cardiac unit. Mr. D was recently prescribed propranolol (Inderal). You prepare his medications and start the discharge teaching plan.

Your patient asks what the side effects of propranolol are. How would you respond? What nursing interventions should be implemented prior to medication administration? Your patient asks why he cannot stop the medication. How would you advise this patient.


Minimum of 125 words with two sources no longer then 10 years.

Tutor Answer

nkostas
School: University of Virginia

Attached.

Running head: PROPRANOLOL

1

Propranolol
Student’s Name
Institutional Affiliation
Date

PROPRANOLOL

2
Propranolol

The side effects of propranolol include allergic reactions such as skin rash, itching, hives,
swelling of the face, tongue and the lips. There are also issues of breathing problems, alteration
in the blood sugar plus cold hands with feet. Additionally, the patient will experience nightmares
and trouble sleeping with dry as well as peeling skin (Sans, de la Roque, Berge, Grenier,
Bor...

flag Report DMCA
Review

Anonymous
Excellent job

Similar Questions
Hot Questions
Related Tags

Brown University





1271 Tutors

California Institute of Technology




2131 Tutors

Carnegie Mellon University




982 Tutors

Columbia University





1256 Tutors

Dartmouth University





2113 Tutors

Emory University





2279 Tutors

Harvard University





599 Tutors

Massachusetts Institute of Technology



2319 Tutors

New York University





1645 Tutors

Notre Dam University





1911 Tutors

Oklahoma University





2122 Tutors

Pennsylvania State University





932 Tutors

Princeton University





1211 Tutors

Stanford University





983 Tutors

University of California





1282 Tutors

Oxford University





123 Tutors

Yale University





2325 Tutors